It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 11 of 11 for my boobs shrunk. (0.006 seconds)


... I told my gyn about what I was doing (this was last year long before my boobs shrunk), and she said that it was fine. I've been on the generic for 2 years.....do you think that it can take that long to have that kind of effect? I'm due for another checkup in a few months. I'll ask her about it. Maybe switch pills. And definitely not skip so many periods. It was nice while... (7 replies)
... I'm thinking that skipping my periods for 4 to 6 months at a time has something to do with it. ... (7 replies)
... I've been on birth control for 5 years and I haven't changed anything about it. Yet randomly my boobs have shrank over an entire cup size and I fit into none of my bras. I'd feel dumb if I made a doctor appointment just for something along the lines of 'so my boobs shrank and I want to fix it.. ... (0 replies)

... a B complex vitamin because I started feeling depressed out of the blue. Again, these things started happening after the color change. The pharmacist said that my body may not be breaking down the estrogen in the pill in the same way it did with the old version. ... (7 replies)
... Texas - I agree with the pp about not skipping your periods. I think it actually can lead to bone loss and you're too young at age 25 to be experiencing that. Regarding the reduction in breast size, I wonder if it could be a result of having switched to a generic? Yes, chemically they're both supposed to be the same. However, the generic could have different 'fillers'... (7 replies)
... If there is no medical reason for you to do so, then it's not a good idea to keep skipping your period. You really need to start allowing your body to have one, at least every other month. There are a ton of other medical problems that can occur if you never have a period. Just read about all of the issues affecting women on Depo who don't get a period? That's only the tip... (7 replies)
... That's weird, usually women experience the opposite effect on the pill. I'm not sure what to tell you? Also, is there a medical reason why you're skipping your period for such long intervals? (7 replies)
... as well, for just over a year. My issue with ovcon is that after eight months the manufacturer decided they were going to change the colors of the pills. ... (3 replies)
... I've never been on Yasmin, but I've had the same thing happen to me on Ovcon-35. I was fine on it for the first eight months, then the company just changed the colors of the pills (it was still the same pill, there's no generic for it). Anyway, my boobs shrunk from a 'C' to a 'B' :eek:. I'm extremely sensitive to side effects, though. It must have been the change in the... (2 replies)
Boobs to grow
Jan 30, 2008
... c im currently switching dr's my last dr wasnt very personable to my sis or i. Anyway iv been off birth control for yrs, a lot of the names are new lol. ... (0 replies)
Ovcon-35 users
Nov 30, 2005
... Well, let's see....I've been bleeding for the past 4 or 5 days and it's not time for my period. In fact, I just started my third week of actives. ... (26 replies)




Pages: 1

All times are GMT -7. The time now is 05:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!